advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Buffalo, New York, USA:

I am a 30 year old with type 1 diabetes diagnosed at age seven, and am on an ACE inhibitor, another blood pressure pill, and a water pill, along with various other medications. I have been told I have anemia and have had numerous tests done to rule out the cause, but since they were all normal, the doctors came to the conclusion that I was getting too high of a dosage of an ACE inhibitor. Have you ever heard of this? There was a discrepancy between some of the doctors as to the validity to this. Do you think that this is too much medication?

Answer:

This is a very specialized problem. Without access to all the data, I am afraid I cannot comment further. If it is any consolation, we have a number of patients on those medications and all at the same time.

JTL

DTQ-20011115004844
Original posting 21 Nov 2001
Posted to Other Medications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:28
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.